# SDR EIA2000262

- Difficulty date: September 16, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-CHECK, FOUND CORROSION AT LHW L/E CAVITY FRONT SPAR EXTENSION SKIN INNER FACE AT OLES 1277-1279, 1307-1313, 1379-1381 AND 1429-1431.
